MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA - TIN3015; BONE MARROW COLLECTION/TRANSFUSION KIT

CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA - TIN3015; BONE MARROW COLLECTION/TRANSFUSION KIT
Model Number TIN3015
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that "needle puncturing through and poking staff." needle puncturing through and poking staff.What was the needle puncturing through? needle punctured through the surgical kits outer layers ¿ i.E., back table cover.Did the staff have any medical intervention? no.If sample is available, please provide address returning from (b)(6).
 
Event or Problem Description
It was reported that "needle puncturing through and poking staff".What was the needle puncturing through? needle punctured through the surgical kits outer layers ¿ i.E., back table cover.Did the staff have any medical intervention? no.
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for device evaluation: one unused sample inside a sealed pouch was provided to our quality team for investigation.Through visual inspection, it is observed that the product inside the sealed pouch has the needle protector intact; therefore, the reported failure could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001402635 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It was reported that "needle puncturing through and poking staff".Needle puncturing through and poking staff.What was the needle puncturing through? needle punctured through the surgical kits outer layers ¿ i.E., back table cover.Did the staff have any medical intervention? no.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one unused sample inside a sealed pouch was provided to our quality team for investigation.Through visual inspection, it is observed that the product inside the sealed pouch has the needle protector intact; therefore, the reported failure could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001402635 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.A corrective action project was opened to further investigate and address this issue.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text: see manufacture narration.

Brand Name
ILLINOIS (TJ) NEEDLE ASPIRATION 15GA - TIN3015
Common Device Name
BONE MARROW COLLECTION/TRANSFUSION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13153781
Report Number1625685-2022-00001
Device Sequence Number19870389
Product Code LWE
UDI-Device Identifier10885403043796
UDI-Public(01)10885403043796
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K930217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model NumberTIN3015
Device Catalogue NumberTIN3015
Device Lot Number0001402635
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer04/04/2022
05/02/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date04/04/2022
05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown